Jump to content

Photo

Feels Like Theres Water In My Lungs After 1 Week Of Isotretinoin (Accutane)

roaccutane accutane chest pain water treatment acne side effect side effect

Best Answer CBIOT13, 07 August 2013 - 07:39 PM

Hey guys iv just taken my 7th dose of my isotretinion which is accutane as im lead to believe and ive already had some hair loss, nose bleeds, dry face, etc but on the 3rd day i got a small pain on my chest where it felt like someone had been sitting on me along with a cough, now im having constant coughing fits and it feels like theres water on my lungs. I also have a general feeling of being unwell and have for the past 4-5 days. I was wondering wether this could be due to the side effects and should get it checked out or not. thanks.

 

Yep be alert for any serious changes, and call emergency services if you feel it's warranted. 

 

That almost sounds like some sort of bronchial infection or pneumonia. Definitely not a regular side effect of accutane; accutane could though possibly affect your immune system and make some people more vulnerable to infections. Keep an eye on things.

Go to the full post


3 replies to this topic

#1 conabb

conabb

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 05-August 13

Posted 07 August 2013 - 06:59 PM

Hey guys iv just taken my 7th dose of my isotretinion which is accutane as im lead to believe and ive already had some hair loss, nose bleeds, dry face, etc but on the 3rd day i got a small pain on my chest where it felt like someone had been sitting on me along with a cough, now im having constant coughing fits and it feels like theres water on my lungs. I also have a general feeling of being unwell and have for the past 4-5 days. I was wondering wether this could be due to the side effects and should get it checked out or not. thanks.



#2 Oceanic

Oceanic

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 159
    Blog Entries: 6
    Likes: 19
About Me
  • Gender:Female
  • Location:Colorado
  • Interests:Hiking, Biology, Mountains, Nature, Painting, Drawing
  • Joined: 18-December 06

Posted 07 August 2013 - 07:09 PM

Stop taking accutane immediately and contact your doctor. That's a more serious side effect than the usual dryness.

 

I hope you feel better soon.



#3 conabb

conabb

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 05-August 13

Posted 07 August 2013 - 07:13 PM

Stop taking accutane immediately and contact your doctor. That's a more serious side effect than the usual dryness.

 

I hope you feel better soon.

Thanks Oceanic, il contact my doctor tomorrow. 



#4 CBIOT13

CBIOT13

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 396
    Likes: 144
About Me
  • Gender:Male
  • Location:College Park, Maryland
  • Joined: 02-October 12

Posted 07 August 2013 - 07:39 PM   Best Answer

Hey guys iv just taken my 7th dose of my isotretinion which is accutane as im lead to believe and ive already had some hair loss, nose bleeds, dry face, etc but on the 3rd day i got a small pain on my chest where it felt like someone had been sitting on me along with a cough, now im having constant coughing fits and it feels like theres water on my lungs. I also have a general feeling of being unwell and have for the past 4-5 days. I was wondering wether this could be due to the side effects and should get it checked out or not. thanks.

 

Yep be alert for any serious changes, and call emergency services if you feel it's warranted. 

 

That almost sounds like some sort of bronchial infection or pneumonia. Definitely not a regular side effect of accutane; accutane could though possibly affect your immune system and make some people more vulnerable to infections. Keep an eye on things.


Edited by CBIOT13, 07 August 2013 - 07:39 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users